# SDR SIMA20151215001

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 31,741 hours, 27,354 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAMP PERSONNEL INDICATE SUSPICIOUS ODOR IN THE CARGO COMPARTMENT.  TRANSFERRED TO NRWC 833-DFW-02181.  PERFORMED PERMANENT REPAIR TO RUDDER PRESS LINE AT LAVATORY & CARGO BULKHEAD IAW AMM 20-10-03.  SEE NRWC 833-DFW-02181 FOR MORE INFO.  CONFIRMED DAMAGED RUDDER PRESS HYD LINE.  PERFORMED PERM SWAGE REPAIR IAW AMM 20-10-03.  OPERATIONS CHECK & LEAK CHECK FOUND OK.
